sexologist-icon
Irregular periods
I got my periods on 15th january. Then I took an I-pill on 25th january. Since then m feeling nauseated. I experienced spotting for 3-4 days starting from 11th February. I took a home pregnancy test on 16th February. It showed negative. Please let me know the reason behind this nauseated feeling and spotting.
24 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Jyoti Bhaskar
Gynecologist 25 yrs exp Delhi
I pill is a hormone in high levels and can lead to nausea ... but not for so long. If u do not get periods within a week repeat pregnancy test. Periods can go haywire with I pills.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.